# SDR FDEA201008213075

- Difficulty date: August 21, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N425FE
- Make and model: Airbus A310-203
- Aircraft serial: 264
- Aircraft time: 38,229 hours, 25,797 cycles
- Engine: Ge CF680A3
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: A53974202222
- Condition: Misrepaired
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS STR REPAIR LOCATED IN AFT CARGO ON STRINGER 52 LT BETWEEN   FRAMES 62 TO 63 HAS 1 EACH STRINGER REPAIR SECTION FROM FR 60 TO 63 MEASURING 43IN LONG AND 1EA REPAIR SPLICE 7.6 IN LONG. PREVIOUS REPAIR WAS DETERMINED NOT TO BE IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206 DUE TO INCORRECT FASTENER SIZE INSTALLED.  REMOVED 6 EA RIVETS, REAMED HOLES UP TO .1875 AND INSTALLED HILOCK IAW SRM 53-10-14, FIG 201, PAGES 203 TO 206.
